# SDR HALA2015100900208

- Difficulty date: October 9, 2015
- Submitted: October 10, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 51,079 hours, 9,341 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A RIGHT GENERATOR DRIVE EICAS MESSAGE AND DRIVE LIGHT ILLUMINATED, GENERATOR DRIVE DISCONNECT SWITCH ILLUMINATED.  PERFORMED QRH PROCEDURE.  DISCONNECTED DRIVE.  FOUND RIGHT IDG DPI EXTENDED AND METAL PARTICLES ON SCAVENGE FILTER.  AMM 24-11-01-246-211, NEED TO REPLACE RT IDG.  REPLACED IDG IAW AMM 24-11-01-246-211.  LEAK CHECK, OPS CHECK PERFORMED.
